106972784355465820

Harmonal?

You may remember that I had a cancer scare a few months ago, but the doctors determined it was a side effect from a medication I was taking. I stopped taking the medication —- but the problem I was experiencing continued and still continues. So I went back to the doctor today and that think it is some sort of harmonal disorder brought on by the various medications I’ve had to take over the past seven months. I will be going through a series of blood works and a possible mamogram to completely rule out the concern regarding cancer. All in all it was a very fun day at the Harvard Clinic. I don’t know. This just hasn’t been my year. However, I remind myself things could always be a hell of a lot worse. Forgive me. Just feeling a bit sorry for myself.

On the bright side, my shoes look fabulous!

November 24, 2003. Uncategorized.

Leave a Comment

Be the first to comment!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Trackback URI

%d bloggers like this: